MAUDE Adverse Event Report: MICROVENTION, INC. MICROPLEX HYPERSOFT HELICALVTA; NEUROVASCULAR EMBOLIZATION DEVICE

MICROVENTION, INC. MICROPLEX HYPERSOFT HELICALVTA; NEUROVASCULAR EMBOLIZATION DEVICE
Model Number 100308HS-V-A2
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A search for non-conformances associated with the reported part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device will not be returned by the hospital to the manufacturer for evaluation.Therefore, the alleged product complaint cannot be confirmed.The instructions for use (ifu) identifies premature coil detachment as a potential complication associated with use of the device.
 
Event or Problem Description
It was reported that an embolization coil detached during a procedure.There was no reported patient injury or intervention.The patient's condition was reported to be "good.".

Brand Name
MICROPLEX HYPERSOFT HELICALVTA
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise drive
aliso viejo CA 92656
MDR Report Key11382658
Report Number2032493-2021-00055
Device Sequence Number4125908
Product Code HCG
UDI-Device Identifier00816777020680
UDI-Public(01)00816777020680(11)191111(17)241031(10)1911111WH
Combination Product (Y/N)N
Initial Reporter CountryID
PMA/510(K) Number
K091641
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Model Number100308HS-V-A2
Device Lot Number1911111WH
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2021
Initial Report FDA Received Date02/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age72 YR
Patient Weight58